# SDR REXA2021041600238

- Difficulty date: March 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311971
- Condition: Corroded
- Location: Bs 280-333 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STGR 21 FWD RH FROM FS 280 TO 333 TO BE CORRODED. ALSO SPLICE ANGLE IS CORRODED AT FS 333. REMOVED, LOCATED, DRILLED AND INSTALLED A NEW SERVICEABLE STRINGER   P/N: SH670-81636-1 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-40-11-001-001-A01. LOCATED, DRILLED AND INSTALLED A NEW SERVICEABLE SPLICE ANGLE P/N: SH670-31197-1 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.  
-+
